One US hospital stopped vaccinating against covid-19 after several people noticed unwanted side effects. Hospital workers in Libertyville who received the Pfizer vaccine developed tingling and increased heart rate. After a one-day break and a “thorough internal review”, the vaccination process was resumed.

Vaccinations were halted Friday night after four workers experienced tingling sensations and an increased heart rate after receiving a dose of the covid-19 vaccine. One of the cases appeared to be a severe allergic reaction, but after a night in the hospital, the person felt well enough to be released home. The remaining three people did not require hospitalization. Officials reassure that single cases of unwanted side effects are not surprising. It is worth recalling that these were only 4 people out of about 6,000 hospital staff who received the vaccine.

Vaccination in Poland: Poland is planning to start vaccination from the 28December 2020. However, it depends on the delivery of COVID-19 vaccines to Poland. The number of applicants is already enough to start vaccinations as soon as the first deliveries are made

Leave a Reply